# SDR HEEA107416

- Difficulty date: December 17, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N6992
- Make and model: Bell 222U
- Aircraft serial: 47521
- Aircraft time: 8,429 hours
- Engine: Lyc LTS101750C1
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 222375077113
- Part serial: 3232213251
- Condition: Failed
- Location: Oil Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE OIL PRESSURE GAUGE PEGGED OUT ON THE HIGH SIDE.  MAINTENANCE REPLACED THE ENGINE OIL PRESSURE TRANSMITTER.
